# SDR ASAA2023090144936

- Difficulty date: September 1, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N942AK
- Make and model: Boeing 737-9
- Aircraft serial: 44102
- Aircraft time: 4,664 hours, 1,357 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Probe
- Part number: 102AH2AG
- Condition: Faulty
- Location: Left Fwd Ext Fus
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

IN CRUISE, AT FL370, RECVD TEMP PROBE "A" MASTER CAUTION. GROUNDED - YES. REMOVED AND REPLACED TAT PROBE IAW AMM 34-21-06-400-801 OPS CK GOOD SEAMC JEFF NOTIFIED.
